Publikationen von Klaus Altmann

Berechnung diskreter Invarianten von vollständigen Durchschnitten mit Hilfe von Newtonpolyedern.
(Diplomarbeit an der Humboldt-Universität Berlin; Juni 1982)

Äquisinguläre Deformationen isolierter Hyperflächensingularitäten im C3.
(Dissertation an der Humboldt-Universität Berlin; Juni 1985)

Equisingular deformations of isolated 2-dimensional hypersurface singularities.
(Invent. math. 88, 619-634 (1987))

An algorithm for computing equisingular deformations..
(Preprint Nr. 224 der Humboldt-Universität Berlin; 1989)

Equisingular deformations below the Newton boundary.
(Compositio math. 80, 257-283 (1991))

Deformations of affine torus varieties.
(Beiträge zur Algebra und Geometrie 34, No.1, 119-150 (1993))

Computation of the vector space T1 for affine toric varieties. (pdf-file)
(J. Pure Appl. Algebra 95 (1994), 239-259)

Minkowski sums and homogeneous deformations of toric varieties. (pdf-file)
(Tohoku Math. J. 47 (1995), 151-184)

Deformation theory (pdf-file)
(to appear in DMV-Seminar proceedings)

Torsion of differentials on toric varieties. (pdf-file)
(Semigroup Forum 53 (1996), 89-97)

Infinitesimal deformations and obstructions for toric singularities. (pdf-file)
(J. Pure Appl. Algebra 119 (1997), 211-235)

Deformations of toric singularities. (pdf-file)
(Habilitationsschrift; Humboldt-Universität zu Berlin 1995)

Artikel in mathematischer Schülerzeitschrift:
Zwei verschiedene Formen von Geldanlagen. (pdf-file)
(Alpha 9/1996, 14-17)

The versal deformation of an isolated toric Gorenstein singularity.
(Invent. math. 128, 443-479 (1997))

P-resolutions of cyclic quotients from the toric viewpoint. (pdf-file)
(In: Progress in Mathematics, Vol. 162: Singularities - The Brieskorn Anniversary Volume, Birkhäuser Verlag Basel/Switzerland 1998, 241-250)

One-parameter families containing three-dimensional toric Gorenstein singularities. (pdf-file)
(In: Explicit Birational Geometry of 3-Folds (ed. Alessio Corti, Miles Reid), p. 21-50, London Mathematical Society Lecture Note Series. 281, Cambridge University Press 2000)

Andre-Quillen cohomology of monoid algebras. (pdf-file)
(with Arne B. Sletsjoe; Journal of Algebra 210, 708-718 (1998))

Singularities arising from lattice polytopes. (pdf-file)
(In: Singularity Theory, ed. Bill Bruce, David Mond, London Mathematical Society Lecture Note Series, 263, Cambridge University Press 1999, 1-23)

Strong exceptional sequences provided by quivers. (pdf-file)
(with Lutz Hille; Algebras and Representation Theory 2(1), 1-17 (1999))

Cotangent cohomology of rational surface singularities.
(with Jan Stevens; Invent. math. 138, 163-181 (1999))

Estimating vaccine coverage by using computer algebra. (pdf-file)
(with Doris Altmann; IMA Journal of Mathematics Applied in Medicine and Biology 17 (2000), 137-146)

The polyhedral Hodge number h21. (pdf-file)
(with Duco van Straten; Tohoku Math. J. 52 (2000), 579-602)

The chain property for the associated primes of A-graded ideals. (pdf-file)
(Mathematical Research Letters 7, 565-576 (2000))

Cotangent cohomology of Stanley-Reisner rings. (pdf-file)
(with Jan Christophersen; manuscripta math. 115, 361-378 (2004))

The graph of monomial ideals.
(with Bernd Sturmfels; Journal of Pure and Applied Algebra 201 (2005), 250-263)

Polyhedral Divisors and Algebraic Torus Actions.
(with Jürgen Hausen; Math. Ann. 334, 557-607 (2006))

Böllings WpA.
(Mitteilungen der DMV, MDMV 16 (2008), 48-51)

Gluing affine torus actions via divisorial fans.
(with Jürgen Hausen and Hendrik Süss; Transformation Groups 13 (2008), 215-242)

A fansy divisor on M_{0,n}.
(with Georg Hein; J. Pure Appl. Algebra 212 (2008), 840-850)

Smoothing of Quiver Varieties.
(with Duco van Straten; manuscripta math. 129, 211-230 (2009))

Flow polytopes and the graph of reflexive polytopes.
(with Benjamin Nill, Sabine Schwentner, and Izolda Wiercinska; Discrete Math. 309 (2009), 4992--4999)

Deforming Stanley-Reisner schemes.
(with Jan Christophersen; Math. Ann. 348, 513--537 (2010))

P-divisors of Cox rings.
(with Jarek Wisniewski; Mich. Math. J. 60 (2011), 463-480)

Cox rings of rational complexity one T-varieties.
(with Lars Petersen; J Pure and Appl Algebra 216 (2012), 1146-1159)

The geometry of T-varieties.
(with Nathan Ilten, Lars Petersen, Hendrik Suess, and Robert Vollmert; In: Contributions to Algebraic Geometry. Impanga Lecture Notes. Editor: Piotr Pragacz, EMS 2012, pp. 17-69)

Negative deformations of toric singularities that are smooth in codimension two.
(with Lars Kastner; In: Deformations of Surface Singularities, Springer 2013, pp. 13-55)

Merging divisorial with colored fans.
(with Valentina Kiritchenko and Lars Petersen; Michigan Math J, vol 64 (2015), pp. 3-38)

Algebraically rigid simplicial complexes and graphs.
(with Mina Bigdeli, Jürgen Herzog, and Dancheng Lu; J Pure and Appl Algebra 220 (2016), 2914--2935)

The dualizing sheaf on first-order deformations of toric surface singularities.
(with János Kollár; to appear in Crelle, DOI: 10.1515/crelle-2016-0063)

Zurück zur homepage


Impressum